# SDR CALA9900538

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: 5935801
- Condition: Gouged
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT TRACK CAN GOUGED.  WELDED CAN PER DRWG 5935801 AND INSTALLED PER MM 27-80-01.
